# SDR AALA202202142603

- Difficulty date: February 11, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N326SJ
- Make and model: Boeing 737*
- Aircraft serial: 44475
- Aircraft time: 2,787 hours, 1,142 cycles
- System (JASC): 2540 · Lavatories
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LOCK IN FWD LAVATORY DIFFICULT TO SLIDE. LUBRICATED SLIDING LOCK IAW AMM 25-40-10, OPS CHECK GOOD.
